# SDR AU000168

- Difficulty date: February 10, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 3581507714
- Condition: Corroded
- Location: Landing Gear Ret
- Component: Landing Gear Ret, ELECTRIC
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR UPLOCK ACTUATING BOLT HOLE CORRODED AND WORN.
